# SDR CA090116012

- Difficulty date: January 5, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 2,655 hours
- Engine: Pwa PT6A60A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2125005022
- Condition: Broken
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT WALK AROUND, FLIGHT CREW NOTICED A BOLT WAS MISSING FROM THE NR 4 MAIN WHEEL.  MAIN WHEEL ASSEMBLY WAS REPLACED.
